# SDR AALA201711149008

- Difficulty date: November 12, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- Aircraft time: 65,358 hours, 17,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. THE AFT GALLEY WALL EXIT SIGN NEAR 4L DOOR IS MISSING. MAINTENANCE REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-10.
